# SDR YENA2025010600023

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 75,457 hours, 27,284 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Elongated
- Location: Fuel Tank Access
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ELONGATED HOLE CUT OUT AREA FUEL TANK ACCESS PANEL BTW RIB 14 AND RIB 15 RH WING; (RESOLVED ON W/O: 1342223 TASKCARD: NR-00035) REF WO 2024 292/1 NR 2024-652732 PERFORMED PERMANENT REPAIR ON BOTTOM SKIN PANEL 2 LOCATED BTW RIB 14-RIB 15. REPAIR IS CAT B AND INSPECTION THRESHOLD FROM FIRST FLIGHT OF 30500 FC AND 61000 FH SUBSEQUENT INSPECTION INTERVALS OF 4800 FC/ 9600 FH GVI INSPECTION IAW SRM 57-21-11-300-002 AND 320 SRI 57-21-11-205-036 TABLE 2 ACCOMPLISHED BY AEROMAN TECH 8618517 RII BY AEROMAN QC 279 FUR A320-28-09144.
